# SDR CA190624015

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,195 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Fitting
- Condition: Broken
- Location: Anti-Ice System
- Part time: 1,738,943 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DE ICE PRESS CAUTION LIGHT ILLUMINATED 2X DURING FLIGHT WITH ANTI-ICE ON. L/H LOWER COWL REMOVED IAW AMM 71-10-16-000-801. DEICE BOOT FITTING FOUND BROKEN. L/H LOWER COWL HAS BEEN REPLACED IAW AMM 71-10-16-400-801. LOWER COWL S/N: 0868. AIRCRAFT CYCLES: 13929. HOURS: 17365:35. (TC# 20190624015)
